Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Skin peeling in inner thigh. Dry and ashy skin. Recovered from PID

I have skin peeling in my inner thigh. The skin that I peel off is brown but as I peel, my skin becomes ashy and dry. I m just a little concerned as to why it s doing that.. Also I ve just been cured of PID and after I took the antibiotics , I was very itchy in the vaginal area. But once I shaved it didn t irritate me as much but then I noticed the skin peeling.
Asked On : Sun, 11 Nov 2012
Answers:  1 Views:  445
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Hi there,
It seems like you are having some kind of sensitivity to the anti biotics you have had. I would have also asked that are you on any prescribed regular medications?
But it's not a question answer session so anyways,I would advise you to contact the doctor who have prescribed you the medications so that he can review you and your medications.
That's the best I could do at the moment.
Many thanks .
Answered: Thu, 15 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor